# SDR 2008UALA06122

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FUSELAGE FRAME AT STA 680 IS DENTED IN UPPER FLANGE BETWEEN STR 24L TO 25L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE SECTION OR RIB AND INSTALLED DOUBLER REPAIR.
